Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 38, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Apr 29, 2021, 4:46 PM EDT. It took effect at Apr 30, 2021, 12:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2021, 4:46 PM EDT (20:46 UTC)
- In effect from
- Apr 30, 2021, 12:00 PM EDT
- Expired
- May 1, 2021, 6:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
929 WHUS71 KGYX 292046 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 446 PM EDT Thu Apr 29 2021 ANZ150-152-154-301100- /O.NEW.KGYX.SC.Y.0038.210430T1600Z-210501T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 446 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 8 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From noon Friday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ARNOTT
8 follow-up statements
180 WHUS71 KGYX 300114 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 914 PM EDT Thu Apr 29 2021 ANZ150-152-154-301515- /O.CON.KGYX.SC.Y.0038.210430T1600Z-210501T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 914 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 8 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From noon Friday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ARNOTT
387 WHUS71 KGYX 300724 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 324 AM EDT Fri Apr 30 2021 ANZ150-152-154-302130- /O.CON.KGYX.SC.Y.0038.210430T1600Z-210501T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 324 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From noon today to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
813 WHUS71 KGYX 302251 AAA MWWGYX URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Gray ME 651 PM EDT Fri Apr 30 2021 ANZ151-011300- /O.EXB.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Penobscot Bay- 651 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft. * WHERE...Penobscot Bay. * WHEN...Until 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-011300- /O.EXB.KGYX.SC.Y.0038.210501T1000Z-210501T2200Z/ Casco Bay- 651 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 3 ft expected. * WHERE...Casco Bay. * WHEN...From 6 AM to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-152-154-011300- /O.EXT.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 651 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
867 WHUS71 KGYX 302302 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 702 PM EDT Fri Apr 30 2021 ANZ150>152-154-011315- /O.CON.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 702 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-011315- /O.CON.KGYX.SC.Y.0038.210501T1000Z-210501T2200Z/ Casco Bay- 702 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 3 ft expected. * WHERE...Casco Bay. * WHEN...From 6 AM to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
883 WHUS71 KGYX 010700 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 300 AM EDT Sat May 1 2021 ANZ150>152-154-012100- /O.CON.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 300 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-012100- /O.CON.KGYX.SC.Y.0038.210501T1000Z-210501T2200Z/ Casco Bay- 300 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 3 ft expected. * WHERE...Casco Bay. * WHEN...From 6 AM this morning to 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
555 WHUS71 KGYX 011401 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1001 AM EDT Sat May 1 2021 ANZ150>152-154-012200- /O.CON.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1001 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 6 ft, lowest in the Bay. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-012200- /O.CON.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Casco Bay- 1001 AM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 3 ft expected. * WHERE...Casco Bay. * WHEN...From 6 AM this morning to 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
841 WHUS71 KGYX 011936 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 336 PM EDT Sat May 1 2021 ANZ150>152-154-012200- /O.CON.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 336 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt early and seas 2 to 5 ft, lowest in Penobscot Bay. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-012200- /O.CON.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Casco Bay- 336 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt early and seas 1 to 3 ft expected. * WHERE...Casco Bay. * WHEN...From 6 AM this morning to 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
534 WHUS71 KGYX 012155 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 555 PM EDT Sat May 1 2021 ANZ150>152-154-012300- /O.EXP.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 555 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Northwest winds will continue to gust up to 25 kts over the next few hours before diminishing overnight. $$ ANZ153-012300- /O.EXP.KGYX.SC.Y.0038.000000T0000Z-210501T2200Z/ Casco Bay- 555 PM EDT Sat May 1 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Northwest winds will continue to gust up to 25 kts over the next few hours before diminishing overnight. $$ Tubbs
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:47 PM EDT, 59 minutes earlier.
Area forecast discussion, Apr 29, 3:47 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Gray ME
347 PM EDT Thu Apr 29 2021
.SYNOPSIS...
Low pressure approaches from the southwest tonight before
exiting the region on Friday. This will bring a much needed
dose of April rains in time for the month's end. Cooler and
drier air arrives late tomorrow as the storm moves east with a
changeover to snow along the Canadian border tomorrow night.
Saturday will be continued windy as the low departs. There will
be a brief break on Sunday before another low moves through the
region late Monday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Rain is ongoing across the southern third of the forecast area and
is expected to expand northeastward through this evening as low
pressure tracks out of the Ohio Valley. This system will track along
the NH/MA border tonight and into the Gulf of Maine tomorrow
morning. The entire forecast area stand to receive a healthy dose of
beneficial rain with QPF amounts around 1 to 1.5 inches. The wind
fields with this system will be relatively weak tonight, although we
are in a period of high astronomical tides with more details
about minor coastal flooding tonight in the tides and coastal
section.
Later tonight a potent short wave will be diving into the Great
Lakes that will help amplify the system towards morning as it tracks
towards the Bay of Fundy. With relatively light winds tonight and
plenty of low level moisture there will be areas of fog the develop
this evening and persist into tomorrow morning.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Low pressure will be in the eastern portion of the Gulf of Maine
tomorrow morning and will intensify through the day as it it tracks
through the Bay of Fundy. Much of the area will see rain continuing
throughout the day with precipitation tapering off to showers from
SW to NE. There will be colder air working in on the back side of
the system with precipitation mixing with snow at the highest peaks
tomorrow evening and rain and snow showers across the higher terrain
tomorrow night.
There will be an impressive low level jet that develops on the back
side of the system tomorrow afternoon, although the core of this jet
looks to stay to our southwest. Regardless winds near the top of the
boundary layer across southwestern New Hampshire will be around 40
kts and with cold air advection expecting some of these winds to mix
down to the surface tomorrow afternoon. For areas south of the White
Mountains into extreme SW Maine it will be windy afternoon with peak
wind gusts 35 to 40 mph with local gusts to 45 mph which is just
under wind advisory criteria. Will continue to monitor if this low
level jet shifts northeast for the potential for higher gusts.
Chances for showers will remain for much of the area tomorrow night
with rain and mountain snow showers across the north. Winds will
remain elevated overnight, but not be as strong as the afternoon. As
colder air works into the region lows will drop into the 30s
across the north and along the Connecticut Valley with 40s for
areas southeast of the White Mountains.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Strong, gusty winds will continue out of the northwest on
Saturday as tight gradient and cold air advection continues
early in the day. There may be a few upslope rain showers that
will mix with snow over the highest elevations. However, drier
air and ridging quickly builds into northern New England during
the day.
As the gradient relaxed Saturday evening, temperatures will
quickly fall under mainly clear skies. However, clouds will
then increase and thicken during the night as warm air advection
begins. Minimum temperatures will drop into the 30s in most
locations.
A frontal system will cross the region on Sunday. There will be
a few rain showers and even some snow showers over the higher
terrain. However, this front will be relatively moisture
starved.
12Z operational guidance and model ensembles remain in
relatively good agreement in regards to a large scale system
approaching from the west on Monday. Strong warm air advection
will tap Mid Atlantic moisture to bring additional beneficial
rains to the region early next week. A warm front will likely
become hung up along or near the New Hampshire/Massachusetts
border as low pressure follows along this slow moving boundary.
Model ensemble means suggest large ranges in surface
temperatures from north to south across New England during this
period.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Short Term...Rain will continue to overspread the area from SW
to NE with IFR and period of LIFR expected overnight. IFR/LIFR
expected to continue through tomorrow with some improvement by
tomorrow evening. NW to W winds will be gusty tomorrow afternoon
from KLEB to KPWM southward with gusts to 25 kts. -SHRA persist
into tomorrow night for periods of MVFR/IFR.
Long Term...Strong, gusty winds will continue on Saturday as low
pressure remains over the Canadian Maritimes. Mainly VFR
conditions expected however mountain rain and possibly snow
showers may lower conditions to MVFR in northern areas on
late Saturday night into Sunday. Conditions lower Monday and
Tuesday as a large scale low pressure system crosses the region
with IFR conditions in low clouds and rain.
&&
.MARINE...
Short Term...Low pressure tracks across New England tonight and
into the Gulf of Maine tomorrow bringing reduced visibility in
rain and fog. NE winds will shift to the northwest and then west
tomorrow with west winds gusting to 35 kts by tomorrow
afternoon. Seas will increase through the day tomorrow exceeding
5 ft by tomorrow afternoon.
Long Term...Gusty northwesterly winds will continue to reach
Small Craft Advisories on Saturday before continuing and backing
to the southwest on Sunday. Winds and seas subside early next
week as a low pressure system crosses over the forecast waters.
&&
.TIDES/COASTAL FLOODING...
The highest astronomical tides of the month will occur shortly
after midnight tonight. ESTOFS/ETSS appear to be over
forecasting storm surge values again for tonight despite a
light northeasterly flow off the Gulf of Maine. Nevertheless, a
coastal flood advisory will be issued from Portland and points
southward along the coast for minor impacts of flooding. The
most flooding will once again be in the Hampton, New Hampshire
area.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Coastal Flood Advisory from midnight tonight to 2 AM EDT
Friday for MEZ023-024.
NH...Coastal Flood Advisory from midnight tonight to 2 AM EDT
Friday for NHZ014.
MARINE...None.
&&
NEAR/SHORT TERM...Schroeter
LONG TERM...CannonHazardous weather outlook, Apr 29, 3:37 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 337 PM EDT Thu Apr 29 2021 MEZ024-301945- Coastal Cumberland- 337 PM EDT Thu Apr 29 2021 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM EDT FRIDAY... This Hazardous Weather Outlook is for southwest Maine. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018-NHZ005>013-015-301945- Interior York-Southern Grafton-Southern Carroll-Sullivan-Merrimack- Belknap-Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 337 PM EDT Thu Apr 29 2021 This Hazardous Weather Outlook is for southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Northwest winds will gust to 30 to 40 mph Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023-NHZ014-301945- Coastal York-Coastal Rockingham- 337 PM EDT Thu Apr 29 2021 ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM EDT FRIDAY... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Northwest winds will gust to 30 to 40 mph Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-012>014-019>022-025>028-033-NHZ001>004-301945- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Central Interior Cumberland- Androscoggin-Kennebec-Interior Waldo-Sagadahoc-Lincoln-Knox- Coastal Waldo-Interior Cumberland Highlands-Northern Coos- Southern Coos-Northern Grafton-Northern Carroll- 337 PM EDT Thu Apr 29 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-301945- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 337 PM EDT Thu Apr 29 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:31 PM EDT | Coastal Flood Advisory | GYX | Cumberland, York | 10 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.